# SDR 3LYA090602

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4178
- Aircraft time: 32,671 hours, 3,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483076
- Part serial: 0583
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR ADVISORY LT REMAINED ON AFTER GEAR RETRACTION AFTER TAKEOFF.  PERFORMED AIR TURN BACK.  MX REMOVED AND REPLACED THE NLG SOLENOID SEQUENCE VALVE. PERFORMED GEAR SWING AND OPS AND LEAK CHECK.  NO DEFECTS.  ACFT WAS RETURNED TO SERVICE
